# SDR AALA20030835

- Difficulty date: August 4, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100105901
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AIRCRAFT EXPERIENCE BATTERY CHARGER FAULT LIGHT.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
